Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Is there any side effect by taking thyrox tablet ?

i am gopi.....last 3yrs i take thyox50mg........Dr, says everyday take before breakfast..... any sideeffect.........
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u need to continue it for long time
it is special medicine for thyroid disease which u has.
thyroid is very important organ in body and balance in it level is very necessary.
every medicine has effect and side effect
but in ur case effect of drug is far more than side effect .
it is very safe drug .
so dont worry about it .
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor